# SDR MWEA00378

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 69,602 hours, 60,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6003041
- Part serial: 10756
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT LIGHTS AT STATION 1019 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT BATTERY PACK.
